Pettorossi, Alberto and Proietti, Maurizio and Senni, Valerio Transformations of logic programs on infinite lists. Theory and Practice of Logic Programming, 10 (4-6). pp. 383-399. ISSN 1471-0684 (2010)Full text not available from this repository.
We consider an extension of logic programs, called ω-programs, that can be used to define predicates over infinite lists. ω-programs allow us to specify properties of the infinite behavior of reactive systems and, in general, properties of infinite sequences of events. The semantics of ω-programs is an extension of the perfect model semantics. We present variants of the familiar unfold/fold rules which can be used for transforming ω-programs. We show that these new rules are correct, that is, their application preserves the perfect model semantics. Then we outline a general methodology based on program transformation for verifying properties of ω-programs. We demonstrate the power of our transformation-based verification methodology by proving some properties of Büchi automata and ω-regular languages.
|Additional Information:||Special Issue on the 26th International Conference on Logic Programming, Edinburgh, Scotland, UK, July 16-19, 2010|
|Uncontrolled Keywords:||Program transformation; Program verification; Infinite lists|
|Subjects:||Q Science > QA Mathematics > QA75 Electronic computers. Computer science|
|Research Area:||Computer Science and Applications|
|Depositing User:||Users 40 not found.|
|Date Deposited:||18 Sep 2012 15:15|
|Last Modified:||07 Mar 2013 12:56|
Actions (login required)